Doctor insights on:
Is Ethnicity A Factor In Erythema Multiforme
Erythema multiforme is a type of hypsersensitivity skin reaction in response to medicines (sulfa, phenytoin, barbiturates, penicillin), infections (herpes, mycoplasma) , or illness. Symptoms are fever, ill feeling, joint ache and symmetric itchy rash on the trunk, extremities, palms, hands, feet, that starts quickly as a macule, papule, blister or hive. There can be bull's ...Read more
Depends: Erythema multiforme is a rash that is the final common pathway of many different conditions - often allergic type reactions to virus or medication. Treatment varies depending on what is causing the rash. This rash is often confused with urticaria which has similar causes. I would not make this DX without consulting your md since some cases of em can progress and become severe. ...Read more
Erythema multiforme: It depends on the cause, and whether or not the cause is diagnosed and treated. If it's a drug side effect and the drug is stopped, it may start to clear up quickly, in a few days. If it's due to a chronic auto inflammatory condition, it could last a long time, or come and go with flares of the illness. http://www.ncbi.nlm.nih.gov/pubmedhealth/pmh0001854/. ...Read moreSee 1 more doctor answer
Red skin is a symptom in which part or all of a person's skin is redder than normal. Redness is usually caused by increased blood (red colored) in the reddened area. Increased blood flow can be due to allergies, inflammation, infection, hormonal changes, nerve problems, ...Read more
- Talk to a doctor live online for free
- Is ethnicity a factor in erythema toxicum?
- Erythema multiforme
- Is rash a symptom of erythema multiforme?
- Ask a doctor a question free online
- Erythema multiforme etiology
- Treatment for erythema multiforme
- Severe erythema multiforme
- Erythema multiforme emedicine
- Talk to a dermatologist online